# SDR HALA2016042700149

- Difficulty date: April 20, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF POSSIBLE CORROSION ON FLOOR STRUCTURE AT FRAME 16A.   FLOORBEAM REPLACED IAW SRM 51-42-11, 51-44-11, REV 89 AND DWG F53113798001.  CORROSION BLENDED IAW SRM 51-73-00, REV 89.
